Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 32, NWS Raleigh, NC

May 1, 2017Anson County, Montgomery County, Richmond County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 1, 2017, 6:43 PM EDT for Anson County, Montgomery County, Richmond County, North Carolina. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2017, 6:43 PM EDT (22:43 UTC)
Expired
May 1, 2017, 7:45 PM EDT
In force
62 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Anson County, NC, Montgomery County, NC, Richmond County, NC

The radar

The Raleigh/Durham radar (KRAX), 155 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 6:56 PM EDTTSTM WND DMG2 N Ansonville, NCREPORT OF TREES DOWN IN POWER LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 5:54 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2017-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2017-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

155 
WUUS52 KRAH 012243
SVRRAH
NCC007-123-153-012345-
/O.NEW.KRAH.SV.W.0032.170501T2243Z-170501T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
643 PM EDT MON MAY 1 2017

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Central Anson County in central North Carolina...
  Southeastern Montgomery County in central North Carolina...
  Northwestern Richmond County in central North Carolina...

* Until 745 PM EDT

* At 642 PM EDT, a severe thunderstorm was located near Marshville,
  or 12 miles west of Wadesboro, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Wadesboro, Ansonville, Polkton, Mount Gilead, Ellerbe, Lilesville,
  Peachland, Norman, Blewett Falls Lake and Covington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage 
mobile homes and other buildings. Seek shelter in a sturdy structure 
until the storm has passed. Stay away from windows as flying debris 
generated by damaging winds can be deadly.

&&

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central North Carolina.

LAT...LON 3509 8029 3514 8014 3516 8016 3517 8010
      3514 8007 3518 8005 3529 7982 3521 7970
      3501 7977 3490 8031
TIME...MOT...LOC 2242Z 243DEG 31KT 3498 8029 

HAIL...<.75IN
WIND...60MPH
 
$$

26
4 follow-up statements
156 
WWUS52 KRAH 012301
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
701 PM EDT MON MAY 1 2017

NCC007-123-153-012345-
/O.CON.KRAH.SV.W.0032.000000T0000Z-170501T2345Z/
Anson NC-Montgomery NC-Richmond NC-
701 PM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR CENTRAL ANSON...SOUTHEASTERN MONTGOMERY AND NORTHWESTERN RICHMOND
COUNTIES...

At 700 PM EDT, a severe thunderstorm was located over Ansonville, or
9 miles north of Wadesboro, moving northeast at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Wadesboro, Ansonville, Mount Gilead, Ellerbe, Lilesville, Norman,
Blewett Falls Lake, Covington and Pekin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3514 8014 3516 8016 3517 8010 3514 8007
      3518 8005 3529 7982 3521 7970 3501 7977
      3492 8023 3508 8014 3513 8018
TIME...MOT...LOC 2300Z 239DEG 39KT 3510 8008 

HAIL...<.75IN
WIND...60MPH
 
$$

26
121 
WWUS52 KRAH 012318
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
718 PM EDT MON MAY 1 2017

NCC007-123-153-012345-
/O.CON.KRAH.SV.W.0032.000000T0000Z-170501T2345Z/
Anson NC-Montgomery NC-Richmond NC-
718 PM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR EAST CENTRAL ANSON...SOUTHEASTERN MONTGOMERY AND NORTHWESTERN
RICHMOND COUNTIES...

At 718 PM EDT, a severe thunderstorm was located 7 miles east of
Ansonville, or 10 miles northeast of Wadesboro, moving northeast at
30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Wadesboro, Ellerbe, Lilesville, Norman, Blewett Falls Lake, Covington
and Pekin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.

&&

LAT...LON 3519 8002 3529 7982 3521 7970 3501 7977
      3494 8013 3510 8003
TIME...MOT...LOC 2318Z 247DEG 26KT 3510 7998 

HAIL...<.75IN
WIND...60MPH
 
$$

26
215 
WWUS52 KRAH 012332
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
732 PM EDT MON MAY 1 2017

NCC007-012342-
/O.CAN.KRAH.SV.W.0032.000000T0000Z-170501T2345Z/
Anson NC-
732 PM EDT MON MAY 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ANSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central North Carolina.

LAT...LON 3514 7990 3516 7988 3527 7987 3529 7982
      3521 7970 3518 7971 3510 7974 3506 7990
      3507 7991 3510 7991
TIME...MOT...LOC 2332Z 241DEG 35KT 3517 7982 

$$

NCC123-153-012345-
/O.CON.KRAH.SV.W.0032.000000T0000Z-170501T2345Z/
Montgomery NC-Richmond NC-
732 PM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN MONTGOMERY AND NORTH CENTRAL RICHMOND COUNTIES...

At 732 PM EDT, a severe thunderstorm was located 13 miles south of
Biscoe, or 14 miles south of Troy, moving northeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Norman, Covington and Blewett Falls Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.

&&

LAT...LON 3514 7990 3516 7988 3527 7987 3529 7982
      3521 7970 3518 7971 3510 7974 3506 7990
      3507 7991 3510 7991
TIME...MOT...LOC 2332Z 241DEG 35KT 3517 7982 

HAIL...<.75IN
WIND...60MPH
 
$$

26
376 
WWUS52 KRAH 012346
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
746 PM EDT MON MAY 1 2017

NCC123-153-012356-
/O.EXP.KRAH.SV.W.0032.000000T0000Z-170501T2345Z/
Montgomery NC-Richmond NC-
746 PM EDT MON MAY 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY AND
NORTH CENTRAL RICHMOND COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore the warning has
been allowed to expire.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central North Carolina.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3514 7990 3516 7988 3527 7987 3529 7982
      3521 7970 3518 7971 3510 7974 3506 7990
      3507 7991 3510 7991
TIME...MOT...LOC 2346Z 243DEG 31KT 3522 7970 

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:03 PM EDT, 3 hours 40 minutes earlier.

Area forecast discussion, May 1, 3:03 PM EDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
303 PM EDT Mon May 1 2017

.SYNOPSIS...
A cold front will move through the area this evening bringing a
chance for showers and storms to the area through the overnight
hours. Behind the front, drier and cooler weather is expected for
mid-week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 300 PM Monday...

Event is starting to take shape as the primary line of storms to the
west begins to form ahead of the actual cold front which is now
approaching the TN/NC border. This line of convection extends from
the Florida Panhandle all the way up through Ohio will be the main
player for potential severe wx this afternoon. SPC still maintains
an enhanced risk for severe storms just north and west of the Triad
with all other areas west of US highway 1 in a slight risk. East of
US 1, a marginal risk exists all the way to the coast.

Ahead of the system some areas of low level convergence have led to
a few secondary weak lines of showers out ahead of the system over
the western Piedmont. This could help mitigate some of the
instability and may be a deterring factor for later convection. That
aside, effective shear over the NW Piedmont is approaching 50 kts.
with 20-30 knots of that in the lowest km. There are 300 m2/s2 of 0-
1 km storm relative helicity in place just ahead of the main line of
storms so an isolated spin-up or brief tornado cannot be ruled out,
especially if low level winds can become a little more backed but
for now much of the low level flow appears to be more parallel to
the line.

As much as the shear parameters look good, there are many questions
regarding instability. ML CAPE ahead of the front is only around 500
J/kg at this time and low level lapse rates are weak, although mid-
levels are respectable. A glance at the forecast soundings shows
very long skinny CAPE, indicating that hail is less likely to be a
threat but an 18z special sounding at Greensboro shows a little
better CAPE than expected in the hail growth zone. The best
soundings for severe wx are indeed in the Triad with the most
instability and good shear but a fairly straight hodograph from 0-1
km indicating mostly speed shear. 0-3 km however is nicely curved
indicating the possibility of some rotation aloft with less of a
chance of it reaching the ground. Therefore the biggest threat
remains damaging winds along the line with that threat decreasing as
the line moves eastward and loses heating after sunset.

With the primary line forming east of the front, the CAMs have
caught onto a little faster timing that they were showing this
morning, bringing a line through the Triad late this afternoon and
approaching the Triangle around 00z or shortly afterward. The
convection wraps up in the east between 6-12Z.

QPF values will vary greatly depending where the heaviest cells
occur but expect a quarter to a little over a half of an inch of
rain on average with this system.

As far as temperatures are concerned expect mid to upper 70s for the
highs in the Triad with middle 80s across the east. The low Tuesday
morning will be in the mid 50s to lower 60s.

&&

.SHORT TERM /Tuesday and Tuesday night/...
As of 245 PM Monday...

Weak high pressure will build into central NC Tuesday in the wake of
the exiting cold front. A mildly breezy (gusts of 20 to perhaps 25
mph) west wind in conjunction with plentiful sun will lead to
pleasant highs in the mid to upper 70s. It will be a bit cooler than
the past few weeks...from 50 in the Triad to mid 50s across the
southern tier.

&&

.LONG TERM /Wednesday through Sunday/...
As of 245 PM Monday...

We will remain pleasant mild and dry through Wednesday as the weak
high pressure migrates across the mid Atlantic coast. Highs
Wednesday will range from the mid 70s across the north to lower 80s
in the south, while lows Wednesday night fall into the mid 50s.

A mid level low digging into the mid west and subsequently rotating
into the Ohio Valley will push a cold front east into the mountains
by Thursday afternoon. Cloudiness will spread across the area in
strong low level moisture advection anchored by low level jetting of
50+ knots at H85. Patchy rain/showers will be on the increase from
the west as the day progresses. PoPs will increase to categorical as
a precipitable water plume approaching 2.0 inches surges into
western NC during the evening and shifts east across central NC
overnight. Concurrently, the upper low will be reaching its most
southerly extent, with a 120KT jet lifting into the Ohio Valley to
provide pretty substantial upper diffluence to support strong
convection. The front moves into the coastal plain by Friday
morning, with diminishing PoPs in strong dry slotting ahead of the
upper low. Could see scattered showers across the northern tier on
Friday in strong northwest flow as the upper low pivots north,
otherwise cool air advection wraps around the occluded system, so
highs Friday stall in the upper 60s to lower 70s.

The northeast flow resulting from troffing will linger along the
East coast as an omega block sets up and lasts through the weekend.
Unseasonably cool highs will result...mainly in the upper 60s to low
and mid 70s...through Monday. Morning lows will be mostly from 50 to
55, but some upper 40s are possible across the northern tier, and
especially in the Triad.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 110 PM Monday...

MVFR ceilings will linger in the west (GSO/INT) until an approaching
cold front moving into the mountains sweeps through late this
afternoon/early evening. Meanwhile, conditions in the east will be
largely VFR outside of convective activity. Scattered showers will
develop in the warm sector ahead of the front after 18Z, with a line
of showers and strong thunderstorms accompanying the front as it
moves east across central NC. There will be a limited (2-3 hour
window) for stronger convection/storms...from 21-23Z at INT/GSO, and
between 23-02Z in the eastern TAF sites. The potential for isolated
severe storms appears highest in vicinity of the Triad terminals,
with lesser potential in the east. Skies will clear quickly behind
the front, with VFR conditions area-wide after 06Z.

Southerly winds will be sustained 12-15 Kts through the evening with
gusts to 25 Kts ahead of the front. After the front passes, we will
have a shift to southwest behind the front, as well as a diminishing
trend to less than 10 Kts after midnight, which will be mainly
westerly tomorrow, increasing to 12-14 Kts and gusting to 20 Kts by
late morning.

Drier and cooler air will provide VFR conditions Tuesday into
Thursday. The next threat for adverse aviation conditions is
expected late Thursday into Friday as our next front approaches.

&&

.Climate...

Daily Record High Minimum Temperatures

May 1 /
Greensboro... 65 (2012)
Raleigh.......67 (2012)

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Ellis
NEAR TERM...Ellis
SHORT TERM...mlm
LONG TERM...mlm
AVIATION...MLM
CLIMATE...Badgett
Hazardous weather outlook, May 1, 5:58 PM EDT, 45 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
558 PM EDT Mon May 1 2017

NCZ007>010-021>026-038>041-073>077-083>086-022200-
Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange-
Durham-Franklin-Davidson-Randolph-Chatham-Wake-Stanly-Montgomery-
Moore-Lee-Harnett-Anson-Richmond-Scotland-Hoke-
558 PM EDT Mon May 1 2017

...SEVERE THUNDERSTORM WATCH 186 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ011-027-028-042-043-078-088-089-022200-
Halifax-Nash-Edgecombe-Johnston-Wilson-Wayne-Cumberland-Sampson-
558 PM EDT Mon May 1 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VINCENT

In the hours before

Local storm report, May 1, 6:20 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
620 PM EDT MON MAY 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND DMG     3 S KERNERSVILLE        36.08N 80.08W
05/01/2017                   FORSYTH            NC   911 CALL CENTER

            TREES DOWN ON ROAD AND POWER LINES.
            WILCHESTER LN NEAR CHEVIOT DR.

&&
Local storm report, May 1, 6:22 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
622 PM EDT MON MAY 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND DMG     2 WSW ARCADIA           35.95N 80.33W
05/01/2017                   DAVIDSON           NC   911 CALL CENTER

            POWER LINES DOWN AT JOE HEGE RD AND MUDDY
            CREEK RD. TIME ESTIMATED FROM RADAR.

&&

KDS
Local storm report, May 1, 6:23 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
623 PM EDT MON MAY 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     3 SSW KERNERSVILLE      36.08N 80.09W
05/01/2017                   FORSYTH            NC   911 CALL CENTER

            TREE DOWN ACROSS ROAD AND POWER LINES. OLD
            SALEM RD AND I-40.

&&
Local storm report, May 1, 6:26 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
626 PM EDT MON MAY 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     3 N SEDGE GARDEN        36.13N 80.14W
05/01/2017                   FORSYTH            NC   911 CALL CENTER

            TREES DOWN NEAR THE INTERSECTION OF WEST
            MOUNTAIN ST AND DOE RUN DR.

&&
Special weather statement, May 1, 6:30 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Raleigh NC
630 PM EDT MON MAY 1 2017

NCZ073-074-083-084-012330-
Stanly NC-Richmond NC-Anson NC-Montgomery NC-
630 PM EDT MON MAY 1 2017

...A strong thunderstorm will affect portions of southeastern
Stanly...northwestern Richmond...central Anson and southwestern
Montgomery Counties Until 730 PM EDT...

At 629 PM EDT, Doppler radar was tracking A strong thunderstorm near
Wingate, or 8 miles east of Monroe, moving northeast at 40 mph.

Wind gusts up to 45 mph will be possible with this storm.

Locations impacted include...
Ansonville, Polkton, Norwood, Mount Gilead, Peachland, Uwharrie
Haven, Covington, Pekin, Blewett Falls Lake and Lake Tillery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central North Carolina.

LAT...LON 3512 8028 3528 8000 3526 7982 3508 7982
      3494 8031
TIME...MOT...LOC 2229Z 236DEG 34KT 3495 8041

26
Local storm report, May 1, 6:31 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
631 PM EDT MON MAY 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND DMG     4 NW HIGH POINT         36.01N 80.06W
05/01/2017                   FORSYTH            NC   911 CALL CENTER

            TREES DOWN. CEDARWOOD TR AND ROBERTS STAR
            LN.

&&

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 3:47 PM EDTSpecial Weather StatementRAHGuilford43 min
May 1, 4:00 PM EDTSpecial Weather StatementRAHGuilford45 min
May 1, 4:51 PM EDTSpecial Weather StatementRAHForsyth39 min
May 1, 4:59 PM EDTSpecial Weather StatementRAHForsyth61 min
May 1, 5:23 PM EDTSpecial Weather StatementRAHForsyth37 min
May 1, 5:35 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford25 min
May 1, 5:40 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford65 min
May 1, 6:06 PM EDTSevere Thunderstorm WarningRAHDavidson, Montgomery, Randolph, Stanly39 min
May 1, 6:19 PM EDTSevere Thunderstorm WarningRAHDavidson, Randolph41 min
May 1, 6:30 PM EDTSpecial Weather StatementRAHAnson60 min
May 1, 6:49 PM EDTSpecial Weather StatementRAHAlamance, Guilford, Orange56 min
May 1, 6:57 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Orange, Randolph51 min
May 1, 7:08 PM EDTSpecial Weather StatementRAHMontgomery37 min
May 1, 7:43 PM EDTSpecial Weather StatementRAHMoore32 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.